# SDR DALA2022030301355

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,231 hours, 30,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DURING M2 AT MEX, CORROSION WAS FOUND ON STR 41RH AND SPLICE BTW N FR31 - FR34. CORRECTIVE ACTION: COMPLIED WITH ER/A 596975-14. (2141218)
